# SDR RAIA00403001

- Difficulty date: March 1, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145021
- Aircraft time: 10,393 hours, 9,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 744789
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FRONT EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT INVERTER.
